Skoči na glavni sadržaj

Mathematical Communications , Vol. 27 No. 2, 2022.

  • Datum izdavanja: 13.11.2022.
  • Objavljen na Hrčku: 23.11.2022.

Sadržaj

Puni tekst

On the power values of the sum of three squares in arithmetic progression (str. 137-150)

Maohua Le, Gokhan Soydan
Izvorni znanstveni članak


New regular two-graphs on 38 and 42 vertices (str. 151-161)

Marija Maksimović, Sanja Rukavina
Izvorni znanstveni članak


Complete solution of the exponential Diophantine equation \(P_n^x+P_{n+1}^x=P_m^y\) (str. 163-185)

Bernadette Faye, Carlos Gomez, Florian Luca, Salah Rihane, Alain Togbe
Izvorni znanstveni članak


Alternating sums of binomial quotients (str. 203-213)

Wenchang Chu, Dongwei Guo
Izvorni znanstveni članak


A note on the Fibonacci m-step sequences modulo q (str. 215-223)

Karol Gryszka
Izvorni znanstveni članak


An optimality property of an approximated solution computed by the Hessenberg method (str. 225-239)

Mehdi Najafi-Kalyani, Fatemeh P. A. Beik
Izvorni znanstveni članak


Periodic solutions for a higher-order parabolic equation set on a singular domain in \(\mathbb{R}^{N+1}\) (str. 241-255)

Chaouchi Belkacem, Marko Kostić, Daniel Velinov
Izvorni znanstveni članak


Existence and uniqueness of a periodic solution to a certain third-order neutral functional differential equation (str. 257-276)

Rasha Osman Ahmed Taie, Mona Ghaleb Abdullah Alwaleedy
Izvorni znanstveni članak


A limit formula for real Richardson orbits (str. 277-288)

Mladen Božičević
Izvorni znanstveni članak


Posjeta: 725 *